# SDR UPS97822990

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 57519451
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 980 AFT SIDE FRAME SUPPORT EXFOLIATED BETWEEN LONG 35L AND 35R.  REMOVED FRAME SUPPORT PER SRM 51-1-20D, FABRICATED AND INSTALLED REPLACEMENT FRAME SUPPORT IAW DWG 5751945, SRM 51-1-20D.
